1 Tamkang Journal of Mathematics

Tamkang Journal of Mathematics

Welcome to Tamkang Journal of Mathematics

Aims and Scope
To promote research interactions between local and overseas researchers, the Department has been publishing an international mathematics journal, the Tamkang Journal of Mathematics. The journal started as a biannual journal in 1970 and is devoted to high-quality original research papers  in pure and applied mathematics. In 1985 it has become a quarterly journal.

Tamkang Journal of Mathematics

The four issues are out for distribution at the end of March, June, September and December. The articles published in Tamkang Journal of Mathematics cover diverse mathematical disciplines. Submission of papers comes from all over the world. All articles are subjected to peer review from an international pool of referees. 

Abstracting and Indexing
Tamkang Journal of Mathematics is indexed by Math. Review, MathSci, Zentralblatt Für Mathematik und ihre Grenzgebiete, DOAJ, Scopus and other review/compilations.

Online Submission
Registration and login are required to submit items online and to check the status of current submissions. Please also refer to  Author's Guildline before submission.

Already have a Username/Password for Tamkang Journal of Mathematics?

Need a Username/Password?




No announcements have been published.
More Announcements...

Vol 46, No 3 (2015)

Table of Contents


An explicit viscosity iterative algorithm for finding the solutions of a general equilibrium problem systems Remote PDF
H. R. Sahebi, S. Ebrahimi 193-216
Inequalities of quermassintegrals about mixed Blaschke Minkowski homomorphisms PDF
Yibin Feng, Weidong Wang, Jun Yuan 217-227
Inverse problems for the differential operator on the graph with a cycle with different orders on different edges PDF
Natalia Bondarenko 229-243
The extended generalized half logistic distribution based on ordered random variables PDF
Devendra Kumar 245-256
Inverse problems for higher order differential systems with regular singularities on star-type graphs PDF
Vjacheslav Yurko 257-268
On some parametric classifications of quasi-symmetric 2-designs PDF
Debashis Ghosh, Lakshmi Kanta Dey 269-280
Recent developments on pseudo-differential operators (II) PDF
Der-chen Edward Chang, Xiaojing Lyu, Bert-Wolfgang Schulze 281-348
Primitive zeros of quadratic forms mod $p^2$ PDF
Ali H. Hakami 349-364

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax